# SDR IPXA2023060589577

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 32,891 hours, 11,766 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRTURN BACK. RIGHT ENGINE OVHT EICAS AND R ENG OVH PEDESTAL LIGHT ILLUMINATED.  DUCT AND CLAMP REPLACED ON FAULT T3F18E001XK2Z PER AMM 36-11-01/401. SUBTASK C/W
